Jump to content





Heel And Feet Pain On Accutane

Posted by Catlover2012, 11 June 2013 · 602 views

Anyone else with heel/feet pain?

It hurts to walk! I cleaned the house today and was going up and down stairs and it got worse.

I'm gonna take Advil but I'm freaking out, I don't want muscle damage.

If it continues ill have to reduce the dose to 20 mgs......, which I would hate since my skin is clear for the first time since I was 12!




Wow you have a conundrum. I think u should put treating your acne as your primary objective but maybe switch to an oral antibiotic like amoxil and some topicals. Muscle damage is a terrifying result.

Wow you have a conundrum. I think u should put treating your acne as your primary objective but maybe switch to an oral antibiotic like amoxil and some topicals. Muscle damage is a terrifying result.

 

I agree, I'll see what my derm says next week, .......I have tried amoxil before but never long term like you, I guess that's why I came back with a vengence every time I stopped. My derm didn't wnat to prescribe it for more than 6 months, that's one of the reasons I opted for the accutane. I didnt want to repeat the same cycle over and over, just to have my acne come back.

 

Plus, I'm scared of catching a superbug or something, don't you become resistant to antibiotics over time?

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors